Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 64, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2008, 4:50 PM CDT for 6 counties in North Dakota. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 4:50 PM CDT (21:50 UTC)
- Expired
- Jun 14, 2008, 5:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Bottineau County, ND, McHenry County, ND, McLean County, ND, Renville County, ND, Sheridan County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:18 PM CDT | TSTM WND GST 60 | Kief, ND | |
| Jun 14, 5:25 PM CDT | TSTM WND GST 62 | 13 Nnw Turtle Lake, ND | |
| Jun 14, 5:35 PM CDT | HAIL 0.75 | 6 Nw Anamoose, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:43 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 142151
SVRBIS
NDC009-049-055-075-083-101-142245-
/O.NEW.KBIS.SV.W.0064.080614T2150Z-080614T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
EASTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 545 PM CDT
* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MOHALL TO SURREY TO 12
MILES NORTHWEST OF TURTLE LAKE...OR ALONG A LINE EXTENDING FROM 35
MILES NORTH OF MINOT TO 10 MILES SOUTHEAST OF MINOT TO 44 MILES
SOUTH OF MINOT...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NORWICH AND GLENBURN BY 455 PM CDT...
TURTLE LAKE...WOLSETH...VELVA AND RUSO BY 500 PM CDT...
SIMCOE...STRAWBERRY LAKE...VOLTAIRE AND GRANVILLE BY 505 PM CDT...
IF YOU ARE IN THE PATH OF THESE DANGEROUS STORMS...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING..AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
LAT...LON 4880 10061 4831 10025 4752 10018 4751 10118
4816 10116 4877 10169
TIME...MOT...LOC 2150Z 255DEG 31KT 4872 10149 4819 10102
4762 10104
$$
HEINERT2 follow-up statements
000
WWUS53 KBIS 142214
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
513 PM CDT SAT JUN 14 2008
NDC075-101-142223-
/O.CAN.KBIS.SV.W.0064.000000T0000Z-080614T2245Z/
WARD ND-RENVILLE ND-
513 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE AND
SOUTHEASTERN WARD COUNTIES IS CANCELLED...
THE LINE OF SEVERE STORMS HAVE MOVED EAST OUT OF WARD AND RENVILLE
COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.
LAT...LON 4831 10025 4752 10018 4752 10098 4801 10097
4842 10103 4854 10106 4854 10112 4878 10129
4880 10061
TIME...MOT...LOC 2213Z 256DEG 38KT 4875 10114 4825 10065
4758 10065
$$
NDC009-049-055-083-142245-
/O.CON.KBIS.SV.W.0064.000000T0000Z-080614T2245Z/
MCLEAN ND-SHERIDAN ND-MCHENRY ND-BOTTINEAU ND-
513 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL BOTTINEAU...MCHENRY...NORTHERN SHERIDAN AND NORTHEASTERN
MCLEAN COUNTIES...
AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MAXBASS TO GRANVILLE TO 7
MILES NORTHEAST OF TURTLE LAKE...OR ALONG A LINE EXTENDING FROM 34
MILES NORTH OF MINOT TO 25 MILES EAST OF MINOT TO 52 MILES NORTH OF
BISMARCK...MOVING EAST AT 44 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RUSSELL...KIEF...DENBIGH AND BALFOUR BY 520 PM CDT...
KRUEGER LAKE...UPHAM AND NEWBURG BY 525 PM CDT...
GEORGE LAKE...TOWNER AND DRAKE BY 530 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING STRAIGHT LINE WINDS OF 70
MPH...AND LARGE HAIL OF QUARTER SIZED. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.
LAT...LON 4831 10025 4752 10018 4752 10098 4801 10097
4842 10103 4854 10106 4854 10112 4878 10129
4880 10061
TIME...MOT...LOC 2213Z 256DEG 38KT 4875 10114 4825 10065
4758 10065
$$
HEINERT000
WWUS53 KBIS 142229
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
529 PM CDT SAT JUN 14 2008
NDC055-142239-
/O.CAN.KBIS.SV.W.0064.000000T0000Z-080614T2245Z/
MCLEAN ND-
529 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEAN COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.
LAT...LON 4831 10025 4752 10018 4753 10055 4785 10059
4786 10062 4827 10070 4879 10106 4880 10061
TIME...MOT...LOC 2229Z 262DEG 57KT 4878 10062 4828 10014
4761 10015
$$
NDC009-049-083-142245-
/O.CON.KBIS.SV.W.0064.000000T0000Z-080614T2245Z/
SHERIDAN ND-MCHENRY ND-BOTTINEAU ND-
529 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL BOTTINEAU...EASTERN MCHENRY AND CENTRAL SHERIDAN
COUNTIES...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS 60 TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEWBURG TO 6 MILES SOUTH OF
TOWNER TO 11 MILES SOUTHWEST OF SHEYENNE LAKE...OR ALONG A LINE
EXTENDING FROM 19 MILES WEST OF BOTTINEAU TO 39 MILES SOUTH OF
BOTTINEAU TO 57 MILES NORTH OF BISMARCK...MOVING EAST AT 50 MPH.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 70
MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.
LAT...LON 4831 10025 4752 10018 4753 10055 4785 10059
4786 10062 4827 10070 4879 10106 4880 10061
TIME...MOT...LOC 2229Z 262DEG 57KT 4878 10062 4828 10014
4761 10015
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:24 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 14, 1:24 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 124 PM CDT SAT JUN 14 2008 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT MAIN FORECAST CONCERN IN THE SHORT TERM IS THE THREAT FOR ORGANIZED SEVERE WEATHER OVER CENTRAL AND EASTERN PORTIONS OF NORTH DAKOTA TODAY. ANOTHER UPPER LEVEL LOW AND ITS SURFACE REFLECTION ARE CURRENTLY PUSHING EAST THROUGH SOUTHERN SASKATCHEWAN. A WEAK COLD FRONT/SURFACE TROUGH TRAILS TO THE SOUTHWEST INTO WESTERN AND CENTRAL MONTANA. RADAR RETURNS SHOW DEVELOPING SHOWERS AND THUNDERSTORMS IN NORTHEASTERN MONTANA. MODELS CONTINUE TO INDICATE THAT MODERATE INSTABILITY WILL BE IN PLACES AS THIS DISTURBANCE APPROACHES THE AREA. COLD AIR IS STILL IN PLACE ALOFT WITH 500MB TEMPERATURES NEAR -15C THIS MORNING AND THE BISMARCK SOUNDING INDICATED STEEP LAPSE RATES IN PLACE. MODERATE CAPE IN THE RANGE OF 1000 TO 2000 J/KG WILL BE IN PLACE ACROSS CENTRAL AND EASTERN NORTH DAKOTA WITH LIFTED INDEX VALUES IN THE -2 TO -4 CELSIUS RANGE. DRYING IN THE LOW LEVELS WILL MODIFY THE SOUNDINGS ACROSS THE STATE INTO AN INVERTED V PROFILE. THUS WE EXPECT THAT THE MAIN SEVERE WEATHER THREAT TODAY WILL BE DAMAGING WINDS ESPECIALLY ACROSS THE NORTHERN...CENTRAL AND INTO EASTERN PORTIONS OF THE STATE. ISOLATED SEVERE STORMS POSSIBLE ACROSS NORTHWESTERN PORTIONS OF THE STATE AS THE GLASGOW SOUNDING INDICATED NEAR 1000 J/KG OF CAPE AND NEGATIVE LIS POSSIBLE THIS AFTERNOON. FOR THESE REASONS THE STORM PREDICTION CENTER PLACES CENTRAL AND EASTERN PORTIONS OF THE STATE IN THE SLIGHT RISK CATEGORY FOR SEVERE WEATHER. AFTER THE TROUGH/COLD FRONT PASSES THROUGH THE STATE...A SLIGHT COOL DOWN IS EXPECTED TOMORROW WITH ANOTHER ROUND OF GARDEN VARIETY SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AS A DISTURBANCE ROTATES AROUND THE EXITING UPPER LEVEL LOW. SUNDAY NIGHT RIDGING STARTS TO BUILD BACK INTO THE REGION AND 500MB HEIGHTS REBOUND QUICKLY BY MONDAY. AFTER SUNDAY EXPECT AVERAGE TO SLIGHTLY ABOVE AVERAGE HIGHS AND A DRY FORECAST THROUGH TUESDAY NIGHT. .LONG TERM...WEDNESDAY THROUGH SATURDAY... THE UPPER LEVEL RIDGE FORECAST OVER THE CENTRAL CONUS IS HELD IN CHECK THIS COMING WEEK AS CONTINUES SHORT WAVES BEING EJECTED FROM A PACIFIC NORTHWEST UPPER TROUGH/CLOSED LOW EFFECTIVELY FLATTEN SAID RIDGE. THESE SHORTWAVES WILL ALSO BRING SLIGHT CHANCES FOR THUNDER WED THROUGH SATURDAY TO OUR LOCAL AREA. THE RIDGE DOES HOWEVER INCREASE THICKNESS VALUES ENOUGH WHERE WE WILL SEE NEAR TO SLIGHTLY ABOVE SEASONAL TEMPERATURES ACROSS WEST/CENTRAL ND...RANGING FROM THE UPPER 70S TO LOW/MID 80S. LONG RANGE MODELS INDICATE THIS SCENARIO WILL CONTINUE INTO NEXT WEEKEND. && .AVIATION... AN UNSTABLE ATMOSPHERE AND A DYNAMIC MID/UPPER LEVEL DISTURBANCE WILL BRING GOOD CHANCES FOR THUNDERSTORMS TO WEST AND CENTRAL ND THIS EARLY AFTERNOON AND EARLY EVENING. SOME STORMS WILL BE STRONG TO SEVERE WITH LOCALLY GUSTY WINDS AND MARGINAL SEVERE HAIL. CIGS AND VIS IN HEAVIER TSRA MAY FALL TO MVFR CONDITIONS...PERHAPS BRIEF IFR CONDITIONS AS WELL. SHRA AND TSRA WILL DIMINISH AROUND AND AFTER SUNSET (2-4Z). A COLD FRONT MOVING SOUTH FROM SOUTH CENTRAL CANADA AFTER MIDNIGHT WILL BRING AN AREA OF MVFR CIGS TO MAINLY PARTS OF NORTH CENTRAL ND AROUND 5-11Z (MOT)...POSSIBLY PUSHING AS FAR SOUTH AS BIS AND JMS AROUND 10-12Z. LOW CIGS SHOULD QUICKLY LIFT/DISSIPATE BY MID MORNING SUNDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && HW/NH
Hazardous weather outlook, Jun 14, 4:55 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 455 AM CDT SAT JUN 14 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 455 AM CDT SAT JUN 14 2008 /355 AM MDT SAT JUN 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTH CENTRAL AND EASTERN PORTIONS OF THE REGION THIS AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE ROUGHLY ALONG AND EAST OF A MINOT TO BISMARCK LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS FROM WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK. KJB
In the hours before
Local storm report, Jun 14, 3:12 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 8 SSE FORTUNA 48.81N 103.69W
06/14/2008 E0.75 INCH DIVIDE ND TRAINED SPOTTER
ALSO STRONG WINDS - HAIL COVERING GROUND
0245 PM TSTM WND GST 9 WSW FORTUNA 48.86N 103.96W
06/14/2008 E60 MPH DIVIDE ND TRAINED SPOTTER
PEA SIZED HAIL COVERING GROUND
&&
DDLocal storm report, Jun 14, 3:39 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 10 NNW ROSS 48.44N 102.63W
06/14/2008 E1.00 INCH MOUNTRAIL ND TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL LASTED FOR 10 MINUTES.
&&
NHEINERTLocal storm report, Jun 14, 3:48 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL STANLEY 48.32N 102.39W
06/14/2008 M1.00 INCH MOUNTRAIL ND TRAINED SPOTTER
WIND WAS ESTIMATED AT 50 MPH.
&&
NHEINERTLocal storm report, Jun 14, 4:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
400 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST STANLEY 48.32N 102.39W
06/14/2008 E60 MPH MOUNTRAIL ND BROADCAST MEDIA
ALSO PEA TO DIME SIZED HAIL
&&
DDLocal storm report, Jun 14, 4:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
427 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST 7 N BERTHOLD 48.41N 101.74W
06/14/2008 E70 MPH WARD ND BROADCAST MEDIA
0420 PM HAIL 7 N BERTHOLD 48.41N 101.74W
06/14/2008 M1.00 INCH WARD ND BROADCAST MEDIA
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:08 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 67 min |
| Jun 14, 2:16 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 59 min |
| Jun 14, 3:00 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jun 14, 3:03 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 12 min |
| Jun 14, 3:13 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 62 min |
| Jun 14, 4:02 PM CDT | Severe Thunderstorm Warning | BIS | Burke, McLean, Mountrail, Renville, Ward | 58 min |
| Jun 14, 4:21 PM CDT | Severe Thunderstorm Warning | BIS | Dickey | 54 min |
| Jun 14, 5:01 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean | 45 min |
| Jun 14, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette, Sheridan, Wells | 57 min |
| Jun 14, 6:19 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 56 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.